Citation: Brian B. "No Reason to Do It: An Experience with Dimenhydrinate (exp8282)". Erowid.org. Jul 19, 2004. erowid.org/exp/8282
The beginning of my Sophmore year I pretty much tried almost every drug I could get my hands on. I was always wanting to try something new and then I heard about tripping on Dramamine and Benedryl Allergy. My friends told me about their trips so the moment I got home I swiped a packet of some Albertson's brand motion sickness pills from the medicine cabinet. It was recommended I take at least 8, but I wanted the full experience and took 12. Had some Dr. Pepper to wash them down and waited for the effects. At about 4:00 PM I took the pills and at about 4:30 I began to feel the effects.
I suddenly felt really light and floaty. Pictures looked different, sounds seemed different, it was all it cracked up to be. Then things started to go downhill really fast. At about 4:50 I began to feel EXTREMELY tired and fatigued. I would try and focus on something and get sort of a head rush everytime something caught my attention or someone talked to me. Suddenly I began to feel dehydrated and drank a ton of water. I couldn't hold it in, I ended up pissing every 5-10 minutes. The same thing kept happening, I drank water, pissed, drank water, etc. 5:30 rolled around and I reached a point where I couldn't stay awake any longer. I sat up and stumbled over to my bed. My balance was quite poor and vision was sort of blurred. I was delerious, sort of like that feeling you get when you wake up after staying up late. Except it wouldn't go away. I felt like I was going to jump out of my skin. Every few seconds I would turn and squirm around in my bed. It was like a nightmare, I felt terrible and couldn't sleep it off. Every so often I would get up and have to relieve myself for the 40th time that afternoon.
Hallucinations started taking place around 5:40. They consisted mostly of colored blotches, flashing vision, changing colors. Eventually I managed to doze off and didn't wake until about 2:00pm the next day. Few after effects, I didn't feel tired but I did have some difficulty breathing. All effects seemed to dissapear within an hour of waking. Overall this experience was miserable, I wouldn't recommend this drug to anyone. The first few minutes were enjoyable but they are not worth what you have to go through afterwards.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.